# SDR SWAA2014071429920

- Difficulty date: July 9, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 35,587 hours, 24,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039*251
- Part serial: 20158
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING DOOR EMER EXIT LIGHTS FAILED OPERATIONS CHECK.  REMOVED BATTERY IAW AMM.
